# SDR SWAA087331

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 17,383 hours, 9,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT EEPLS COVERS CRACKED.  REMOVED AND REPLACED COVER PER MM.
